I just started Zoloft this morning (about 10 hours ago) and I am feeling very tired and a little cloudy headed, if I was to have any other side effects would I have felt them?
How long does it take for Zoloft to be in your system if you are going to have side effects?
Question posted by samjoshaddi on 2 March 2016
Last updated on 23 June 2019
Not sure who is asking this question. But remember on any of these type medications when you first start them it varies for all of us but the side effects you normally get a few right off in fact some of the things you are taking it for even get worse for the first 1 to 2 weeks at the worst you must try and ride them out, After that time they go away pretty quick and you do start to get a few benefits from the medication But to reach the full blood level of Zoloft and many of the others it can take from 6 to 8 weeks. Also, remember that when and if the doctor increases the dose the side effects may come back for a short period then it calms back again. If you ever get any side effects that are too much talk with your doctor and many times they can give you something to help relieve these. NEVER just stop taking these type medications you have to go off of them a lot like you do when you go on very slowly to avoid any side effects or withdrawals. Chuck1957 Have a nice weekend.
I've been on multiple different antidepressants over the years, or if you'd rather call them mood stabilizers. For any SSRI like zoloft it can take a month or so for it to start working properly although, many drugs like this can cause you to feel uneasy, all side effects are different, for the first even week or so. If the side effects become horrible such as hallucinating, vomit, fatigue and so on, I would call your doctor right away. The worst time I've had was with Celexa. Took it for 2 days and my legs felt really weak, then the second night I started seeing things that weren't there. Anyways, all of this to wrap up simply , antidepressants can be uncomfortable at first, but those side effects should go away before the medication even starts doing its correct job.
Hi, Sam! I had exactly the side effects you describe for about 3 days and no others ever. Zoloft is very good with side effects ~ only a few people have them.
Hopefully, you'll be lucky like me.
Good luck and best wishes,
I have been on 25mg sertraline/zoloft for 8 days. I have had every side effect imaginable: dry mouth, jitters, headache, insomnia, lack of concentration, nausea, increased anxiety. From what I have read online it can take 4-6 weeks for the drug to build up in your system and for you to feel better. I started feeling the side effects within 24 hours. At times I think this is worse than the anxiety, however I am determined to persevere and am trying various other methods to stay calm and focused. I find just taking things one moment at a time helpful. Best of luck.
Hey... What mg are you on? I take zoloft 100 mg and my doc just increase my dose to 150 mg!!! Side affects... I felt tired!!It takes time to get into your system! ! (1 to 2wks) you will start to feel better!!! If it doesn't work call your doctor and he or she will put you on something else! !!When you been on it for a while don't just stop taking it because you will might have side effects!!! God bless you sweetie!!! :)
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.